# SDR FDEA201502090497

- Difficulty date: February 9, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 632 hours, 14,587 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 100021201FX
- Part serial: 1010
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER TEST FAILED 2 TIMES.  R & R BOTH BATTERIES & BATTERY CHARGER IAW AMM  24-34-02-4 & 24-34-03-4.  PERFORMED EMER POWER TEST & IT PASSED.  ACFT OK FOR SERVICE.
